Alert archive / Indiana / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 129, NWS Indianapolis, IN

September 10, 2014Daviess County, Knox County, Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Sep 10, 2014, 9:30 PM EDT for Daviess County, Knox County, Indiana. It was in force for 45 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 10, 2014, 9:30 PM EDT (01:30 UTC)
Expired
Sep 10, 2014, 10:15 PM EDT
In force
45 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Daviess County, IN, Knox County, IN

The radar

The Evansville,IN radar (KVWX), 66 km from the middle of the area, began a volume at 01:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 10, 9:55 PM EDTTSTM WND DMGBicknell, INA LARGE TREE WAS DOWNED ON WEST 6TH STREET. THE TIME WAS ESTIMATED BASED ON RADAR. DELAYED REPORT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 10, 1:54 PM EDTTornado WatchSPC9 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 1.5 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2014-09-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2014-09-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -143 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
952 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
-143 m²/s²
0-3 km storm-relative helicity
-46 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

310 
WUUS53 KIND 110130
SVRIND
INC027-083-110215-
/O.NEW.KIND.SV.W.0129.140911T0130Z-140911T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
930 PM EDT WED SEP 10 2014

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN DAVIESS COUNTY IN SOUTHWEST INDIANA...
  NORTHEASTERN KNOX COUNTY IN SOUTHWEST INDIANA...

* UNTIL 1015 PM EDT

* AT 928 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  RUSSELLVILLE...AND MOVING EAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  WASHINGTON...OAKTOWN...BRUCEVILLE...FREELANDVILLE...BICKNELL...
  EDWARDSPORT...SANDBORN...PLAINVILLE...ELNORA...MONTGOMERY...ODON
  AND CANNELBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3874 8751 3876 8751 3877 8752 3878 8750
      3881 8752 3890 8752 3891 8713 3890 8712
      3890 8696 3863 8697 3870 8752 3872 8752
TIME...MOT...LOC 0130Z 282DEG 35KT 3885 8750

HAIL...<.75IN
WIND...60MPH

$$

JAS
2 follow-up statements
748 
WWUS53 KIND 110151
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
951 PM EDT WED SEP 10 2014

INC027-083-110215-
/O.CON.KIND.SV.W.0129.000000T0000Z-140911T0215Z/
KNOX IN-DAVIESS IN-
951 PM EDT WED SEP 10 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
DAVIESS AND NORTHEASTERN KNOX COUNTIES UNTIL 1015 PM EDT...

AT 950 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES NORTHWEST
OF WASHINGTON...AND MOVING EAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
WASHINGTON...SANDBORN...PLAINVILLE...ELNORA...MONTGOMERY...ODON AND
CANNELBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3874 8751 3876 8751 3877 8752 3878 8750
      3880 8751 3887 8743 3890 8731 3890 8696
      3863 8697 3870 8752 3872 8752
TIME...MOT...LOC 0152Z 282DEG 35KT 3881 8723

HAIL...<.75IN
WIND...60MPH

$$

JAS
937 
WWUS53 KIND 110213
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1013 PM EDT WED SEP 10 2014

INC027-083-110222-
/O.EXP.KIND.SV.W.0129.000000T0000Z-140911T0215Z/
KNOX IN-DAVIESS IN-
1013 PM EDT WED SEP 10 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN DAVIESS AND
NORTHEASTERN KNOX COUNTIES WILL EXPIRE AT 1015 PM EDT/915 PM CDT/...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A TORNADO 
WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT/1000 PM CDT.

LAT...LON 3874 8751 3876 8751 3877 8752 3878 8750
      3880 8751 3887 8743 3890 8731 3890 8696
      3863 8697 3870 8752 3872 8752
TIME...MOT...LOC 0212Z 282DEG 35KT 3877 8699

$$

JAS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 10, 7:14 PM EDT, 2 hours 16 minutes earlier.

Area forecast discussion, Sep 10, 7:14 PM EDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
714 PM EDT WED SEP 10 2014

.UPDATE...
THE AVIATION SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...
ISSUED AT 321 PM EDT WED SEP 10 2014

A COLD FRONT WILL SWEEP THROUGH CENTRAL INDIANA BRINGING RAIN
TONIGHT. A COUPLE OF UPPER WAVES WILL BRING LOW CHANCES FOR RAIN
FRIDAY NIGHT AND AGAIN MONDAY. OTHERWISE COOLER AND DRIER CONDITIONS
CAN BE EXPECTED THROUGH THE NEXT WEEK.

&&

.NEAR TERM.../REST OF THIS AFTERNOON AND TONIGHT/
ISSUED AT 321 PM EDT WED SEP 10 2014

THUNDERSTORMS...SOME SEVERE...ARE MOVING ACROSS CENTRAL INDIANA THIS
AFTERNOON ON THE TAIL END OF AN UPPER WAVE. MEANWHILE ADDITIONAL
SHOWERS AND THUNDERSTORMS ARE DEVELOPING BACK IN ILLINOIS AHEAD OF
THE COLD FRONT.

STRONG SHEAR IS ACROSS THE AREA BUT INSTABILITY IS RELATIVELY SMALL
DUE TO CLOUD COVER. THERE ARE SOME BREAKS IN THE CLOUDS ACROSS
SOUTHERN ILLINOIS AND SOME WARM ADVECTION COULD BRING IN ADDITIONAL
INSTABILITY. THUS EXPECT SEVERE THREAT TO CONTINUE THIS EVENING.

PLENTIFUL MOISTURE REMAINS ACROSS THE AREA WITH PRECIPITABLE WATER
VALUES OVER 2 INCHES. STORMS ARE MOVING QUICKLY ENOUGH THAT FLOODING
HAS NOT DEVELOPED YET...BUT WITH ADDITIONAL STORMS MOVING IN WITH
THE COLD FRONT HEAVY RAIN AND FLOODING STILL A CONCERN.

AS NOTED ABOVE EXPECT ADDITIONAL RAIN TO DEVELOP THIS EVENING AS
COLD FRONT APPROACHES AND CENTRAL INDIANA MOVES INTO THE RIGHT REAR
QUADRANT OF AN UPPER JET. WENT CATEGORICAL POPS MOST AREAS THIS
EVENING. LOWERED POPS OVERNIGHT AS DRIER AIR WORKS IN BEHIND THE
FRONT.

MODELS SHOW THUNDERSTORMS PRODUCING HEAVY RAIN ACROSS THE SOUTHERN
FORECAST AREA TONIGHT WHICH LOOKS REASONABLE GIVEN THE ABOVE. WPC
HAS THIS AREA GETTING NEARLY AN INCH AND A HALF IN 6 HOURS...SO
FLOODING A CONCERN HERE AS WELL ESPECIALLY GIVEN HILLIER TERRAIN
THERE. THUS AM EXPANDING THE FLASH FLOOD WATCH TO ALL OF THE
FORECAST AREA...AND WILL HAVE THE SOUTHERN PART OF THE WATCH GO TO
400 AM TO ACCOUNT FOR LINGERING STORMS.

USED A MODEL BLEND FOR TEMPERATURES.

&&

.SHORT TERM.../THURSDAY THROUGH SATURDAY/
ISSUED AT 321 PM EDT WED SEP 10 2014

FOCUS IS ON CHANCES FOR RAIN THROUGH THE PERIOD. MODELS ARE CLOSE
ENOUGH THAT A BLEND WAS USED.

HIGH PRESSURE WILL MOVE IN THURSDAY INTO FRIDAY PROVIDING DRY AND
COOLER CONDITIONS. BASED ON WHAT/S UPSTREAM NOW...EXPECT PLENTY OF
CLOUDS THURSDAY MORNING. THESE SHOULD MOVE OFF BY AFTERNOON.
OTHERWISE PARTLY CLOUDY LOOKS GOOD MOST AREAS INTO FRIDAY.

AN UPPER TROUGH WILL MOVE INTO THE AREA ON FRIDAY NIGHT. THERE IS
SOME DECENT FORCING ACROSS MAINLY THE NORTHERN FORECAST AREA WITH
THE TROUGH...BUT MOISTURE IS LIMITED WITH NORTHERLY FLOW IN THE
LOWER LAYERS. WILL GO CHANCE POPS FAR NORTH AND SLIGHT CHANCE
ELSEWHERE.

HIGH PRESSURE WILL REASSERT ITS DOMINANCE SATURDAY. COOLER AIR WILL
BE MOVING IN BEHIND THE UPPER TROUGH.

FOR TEMPERATURES GENERALLY STUCK WITH A MODEL BLEND THROUGH THE
PERIOD.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
ISSUED AT 148 PM EDT WED SEP 10 2014

MODELS AND ENSEMBLES IN GOOD AGREEMENT ON THE OVERALL SYNOPTIC
PATTERN SAVE SOME TIMING DIFFERENCES WITH THE OFFICIAL FORECAST A
MEETING IN THE MIDDLE. NEEDLESS TO SAY...THE MODELS AND ENSEMBLES
PAINT A COOL AND DRY PICTURE FOR THE LATE WEEKEND THROUGH THE MIDDLE
OF NEXT WEEK WITH WELL BELOW NORMAL TEMPERATURES. WOULD NOT RULE OUT
A FEW SHOWERS MONDAY AND MONDAY NIGHT AS A SHARP UPPER TROUGH PIVOTS
ACROSS THE GREAT LAKES AND INTERACTS WITH A RIBBON OF MODERATELY
DEEPER MOISTURE. OTHERWISE...COOL HIGH PRESSURE AND A DRY COLUMN
STRONGLY SUGGEST DRY WEATHER WITH AFTERNOON HIGHS ONLY IN THE 60S TO
LOWER 70S AND OVERNIGHT LOWS IN THE 40S AND 50S.

&&

.AVIATION /DISCUSSION FOR THE 110000Z TAFS/...

ISSUED AT 707 PM EDT WED SEP 10 2014

MVFR TO IFR CONDITIONS WILL BE EXPECTED ACROSS THE TAF SITES THE
NEXT 3-5 HOURS AS THE COLD FRONT OVER WESTERN ILLINOIS AND SE
MISSOURI CONTINUES TO SLOWLY PUSH EAST. RADAR CONTINUES TO
INDICATE WIDESPREAD SHOWERS AND THUNDERSTORMS AHEAD OF THE
FRONT...POISED TO PUSH ACROSS THE TAF SITES VERY SHORTLY.

FORECAST SOUNDINGS AND TIME HEIGHT SECTIONS CONTINUE TO INDICATE
TRAPPED LOWER LEVEL MVFR/IFR CLOUDS LATE TONIGHT AMID COLD AIR
ADVECTION. THUS WILL CONTINUE THE MVFR CIGS INTO THE OVERNIGHT
PERIODS IN THE WAKE OF THE COLD FRONT.

AS MIXING AND HEATING RETURNS ON THURSDAY A RETURN TO VFR IS
EXPECTED AS HIGH PRESSURE AND DRY AIR SPILLS INTO THE OHIO VALLEY
FROM THE NORTH.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 2 AM EDT THURSDAY FOR INZ021-028>031-
035>049-051>057.

FLASH FLOOD WATCH UNTIL 4 AM EDT THURSDAY FOR INZ060>065-067>072.

&&

SYNOPSIS...50
NEAR TERM...50
SHORT TERM...50
LONG TERM....MK
AVIATION...JP

VISIT US AT HTTP://WWW.WEATHER.GOV/IND

FOLLOW US ON FACEBOOK...TWITTER AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSINDIANAPOLIS
WWW.TWITTER.COM/NWSINDIANAPOLIS
WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Sep 10, 2:32 PM EDT, 6 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
232 PM EDT WED SEP 10 2014

INZ021-028>031-035>049-051>057-111845-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-
232 PM EDT WED SEP 10 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

OUTLOOK: SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND
EVENING. HEAVY RAIN AND FLOODING POSSIBLE THIS AFTERNOON AND
TONIGHT.

HAZARDS: DAMAGING WINDS...LARGE HAIL...ISOLATED TORNADOES...FREQUENT
LIGHTNING...AND FLOODING.

TIMING: HIGHEST CHANCES FOR SEVERE STORMS WILL BE BEFORE MIDNIGHT.
HEAVY RAIN AND FLOODING ARE POSSIBLE ANYTIME.

DISCUSSION: THE SEVERE THREAT WILL INCREASE THIS AFTERNOON AND
EVENING AHEAD OF A COLD FRONT. DAMAGING WINDS WILL BE THE PRIMARY
THREAT WITH LARGE HAIL AND ISOLATED TORNADOES ALSO POSSIBLE.
HEAVY RAINFALL IS LIKELY AND MAY PRODUCE FLASH FLOODING. DANGEROUS
LIGHTNING WILL BE A THREAT WITH ANY STORM.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

OUTLOOK: NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

DISCUSSION: MOST OF THE EXTENDED PERIOD WILL BE DRY WITH JUST A
FEW PERIODS OF RAIN ON FRIDAY NIGHT AND MONDAY NIGHT AS UPPER
LEVEL WAVES MOVE THROUGH THE GREAT LAKES REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED THIS AFTERNOON AND TONIGHT.
SPOTTERS ARE ENCOURAGED TO REPORT ANY HEAVY RAIN AND FLOODING
OBSERVED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ060>065-067>072-111845-
SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS-
MARTIN-LAWRENCE-JACKSON-JENNINGS-
232 PM EDT WED SEP 10 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

OUTLOOK: SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND TONIGHT.

HAZARDS: DAMAGING WINDS...LARGE HAIL...ISOLATED TORNADOES...FREQUENT
LIGHTNING...MINOR FLOODING.

TIMING: HIGHEST CHANCES FOR SEVERE THUNDERSTORMS WILL BE THROUGH
200 AM.

DISCUSSION: THE SEVERE THREAT WILL INCREASE THIS AFTERNOON AND
TONIGHT AHEAD OF COLD FRONT. DAMAGING WINDS WILL BE THE PRIMARY
THREAT WITH LARGE HAIL AND ISOLATED TORNADOES ALSO POSSIBLE.
DANGEROUS LIGHTNING WILL BE A THREAT WITH ANY STORM.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

OUTLOOK: ISOLATED NON-SEVERE THUNDERSTORMS INTO THURSDAY MORNING.

DISCUSSION: ISOLATED NON-SEVERE THUNDERSTORMS COULD LINGER INTO
THURSDAY MORNING IN WAKE OF COLD FRONT. FRIDAY...SCATTERED RAIN
SHOWERS WILL BE POSSIBLE AS AN UPPER LEVEL TROUGH PASSES OVER THE
GREAT LAKES REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED THIS AFTERNOON AND TONIGHT.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

In the hours before

Local storm report, Sep 10, 8:18 PM EDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
818 PM EDT WED SEP 10 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     TSTM WND GST     1 NNE MCCORDSVILLE      39.93N  85.92W
09/10/2014  E50 MPH          HANCOCK            IN   PUBLIC

            SMALL TREE LIMBS DOWN...LESS THAN 2 INCHES
            DIAMETER...LOW WATER CROSSINGS FLOODED

&&

BHH
Local storm report, Sep 10, 8:33 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
833 PM EDT WED SEP 10 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0833 PM     HEAVY RAIN       FISHERS                 39.95N  86.02W
09/10/2014  M1.22 INCH       HAMILTON           IN   NWS EMPLOYEE

&&

JP
Local storm report, Sep 10, 8:43 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
843 PM EDT WED SEP 10 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0839 PM     FLASH FLOOD      4 E BROWNSBURG          39.84N  86.32W
09/10/2014                   MARION             IN   TRAINED SPOTTER

            100-FOOT SECTION OF INTERSTATE 74 HAS WATER 2 FEET DEEP
            NEAR MILE MARKER 72 OR 73

&&

BHH
Local storm report, Sep 10, 9:02 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
902 PM EDT WED SEP 10 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     HEAVY RAIN       INDIANAPOLIS            39.78N  86.15W
09/10/2014  M1.84 INCH       MARION             IN   BROADCAST MEDIA

            THE ORCHARD SCHOOL AT W 64TH STREET.

&&

JP
Local storm report, Sep 10, 9:03 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
903 PM EDT WED SEP 10 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     HEAVY RAIN       INDIANAPOLIS            39.78N  86.15W
09/10/2014  M1.96 INCH       MARION             IN   BROADCAST MEDIA

            46TH STREET AND ILLINOIS

&&

JP
Local storm report, Sep 10, 9:13 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
913 PM EDT WED SEP 10 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0636 PM     TSTM WND DMG     LIZTON                  39.89N  86.54W
09/10/2014                   HENDRICKS          IN   STORM CHASER

            TREES DOWN ONTO STREET...CORN FIELD DAMAGE...TIME
            ESTIMATED BASED ON RADAR...REPORT RELAYED FROM AMATEUR
            RADIO OPERATOR

&&

BHH

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 10, 8:03 PM EDTFlash Flood WarningINDHamilton, Marion4 hr
Sep 10, 9:14 PM EDTSevere Thunderstorm WarningINDGreene, Sullivan46 min
Sep 10, 9:43 PM EDTSevere Thunderstorm WarningINDMorgan32 min
Sep 10, 9:56 PM EDTSevere Thunderstorm WarningINDGreene, Lawrence, Monroe49 min
Sep 10, 10:08 PM EDTSevere Thunderstorm WarningINDBartholomew, Brown, Johnson, Morgan37 min
Sep 10, 10:25 PM EDTFlash Flood WarningINDClay, Owen, Putnam5 hr
Sep 10, 10:30 PM EDTSevere Thunderstorm WarningINDBartholomew, Brown, Jackson, Lawrence, Monroe30 min
Sep 10, 11:55 PM EDTAreal Flood WarningINDHamilton, Marion7 hr
Sep 11, 7:47 AM EDTRiver Flood WatchINDCarroll, Tippecanoe, White7 days
Sep 11, 11:39 AM EDTRiver Flood WarningINDCarroll, Tippecanoe, White24 hr

Nearby

Severe Thunderstorm Warnings in Indiana, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.